Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
133 Doctors are Online

Diarrhoea, abdominal cramps, vomiting, cipro, Belladonna alkaloids, brat diet, sinus, antibiotic

I am a 45 year old womand and have had diarreah since April 29th. I went to urgent care on 5/5/12 after having severe abdominal cramps after eating a turkey sandwhich. I vomited several times at urgent care. The urgent care prescribed Cipro. I went to my PCP yesterday and he prescribed Belladonna alkaloids (3 x per day). I am staying on the BRAT diet with some fiber but the diarreah won t subside. I have not started any new medications, however after having a sinus infection a few weeks ago I took some antibiotics. Could this be the root of the problem? The diarreah is partially neon yellow in color.
Asked On : Sat, 12 May 2012
Answers:  1 Views:  94
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Drug/Medication
Medical Topics
Gastroenterologist, Surgical 's  Response
If the loose motion started after eating the turkey sandwich then it appears to be case of intestinal infection which has to be treated by a full course of ciproand flagyl for 14 days.
If the loose motions predate the eating of the turkey sandwich then it is due to bacterial superinfection perhaps due to antibiotic usage . this would require probiotic therapy for 14 days consisting of econorm sachets and buttermilk.
Consuming belladona for along time would not be beneficial.
Answered: Sat, 12 May 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]
 

 

Loading Online Doctors....
©2014 Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions